# SDR DXTA200811243372

- Difficulty date: November 24, 2008
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N956QS
- Make and model: Cessna 750
- Aircraft serial: 7500156
- Aircraft time: 7,548 hours, 4,752 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38005761
- Part serial: P181
- Condition: Failed
- Part time: 8,428 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

PREFLIGHT CABIN PAC HAS STRONG VERY STRONG, DIRTY SOCK/OIL ODOR WHEN APU RUNNING.  RAN APU CABIN AND COCKPIT BOTH HAD A ODOR OF DIRTY SOCKS ESPECIALLY CABIN , (APU RUNNING ONLY) LOOKED DOWN INLET OF APU, FOUND OIL AROUND INNER AND INLET SECONDARY SCREEN. REMOVED COALESCERS CABIN AND COCKPIT, HAD FILM OF OIL ON BOWLS IAW MM 12-10-01 REV. 37. GAINED ACCESS TO TO INLET FOR BOROSCOPE IAW AMCC. BOROSCOPED APU INLET FOUND BLADE DAMAGE AND OIL STREAKS DOWN BLADES. REMOVED, CLEANED AND RE-INSTALLED COALESCER SOCKS IAW MM 12-10-01 (REV 35).  REMOVED APU IAW MM 49-10-00 REV 20 BUILT UP AND INSTALLED CUSTOMER SUPPLIED APU REF MM ON 49-10-00. REV 25. SERVICED APU WITH 1 3/4 QTS MOBILE JET II. LEAK AND OPS CHECK APU OPS AND LEAK CHECK GOOD. ORIGNAL APU TIME 8552.0 ORIGNAL APU CYCLES 8428.0
